# SDR ASAA2016060917074

- Difficulty date: June 9, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 70,511 hours, 47,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Strap
- Part number: 654583470
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT STRAP IN ELECTRONIC EQUIPMENT BAY CRACKED AT FS 328 BL0.  ACFT GROUNDED.  R & R FLOORBEAM SUPPORT STRAP ON FS 328, BL0 IAW SRM 51-40-02-0E-0.
